Algebraisch kompakte Faktorgruppen.

Manfred Dugas; Rüdiger Göbel

Journal für die reine und angewandte Mathematik (1979)

  • Volume: 0307_0308, page 341-352
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Dugas, Manfred, and Göbel, Rüdiger. "Algebraisch kompakte Faktorgruppen.." Journal für die reine und angewandte Mathematik 0307_0308 (1979): 341-352. <>.

author = {Dugas, Manfred, Göbel, Rüdiger},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Algebraically Compact Abelian Groups},
pages = {341-352},
title = {Algebraisch kompakte Faktorgruppen.},
url = {},
volume = {0307\_0308},
year = {1979},

AU - Dugas, Manfred
AU - Göbel, Rüdiger
TI - Algebraisch kompakte Faktorgruppen.
JO - Journal für die reine und angewandte Mathematik
PY - 1979
VL - 0307_0308
SP - 341
EP - 352
KW - Algebraically Compact Abelian Groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.